# SDR COMA0660547

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 25,828 hours, 22,878 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5330- AFT SECTION OF FLOOR EMERGENCY LIGHTING FAILED TO ILLUMINATE.  RESECURED THE ELECTRICAL CONNECTOR FOR AFT FLOOR FLEXIBLE LIGHTING STRIP.
